# SDR AALA201902129019

- Difficulty date: February 10, 2019
- Submitted: February 12, 2019
- Operation: Air carrier
- Aircraft: N947UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000078
- Aircraft time: 24,970 hours, 20,749 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 17050018003
- Condition: Corroded
- Location: Frm 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FRAME INSIDE APU BAY,  LOWER RIGHT SIDE AT FRAME 100.  REPLACED THE FRAME IAW DRAWING 170-50012-407.
